General Letters in Mathematics

Volume 7 - Issue 1

Optimal Investment Policy in a Pension Fund System with Return Clause and Multiple Assets under Volatility Risks
Edikan E. Akpanibah , Sylvanus K. Samaila

DOI: https://doi.org/10.31559/glm2019.7.1.1

Some Properties of Pp-Compact Spaces
Shadya M. Mershkhan , Baravan A. Asaad

DOI: https://doi.org/10.31559/glm2019.7.1.2

Spectral Method for the Heat Equation with Axial Symmetry and a Source
A.Boutaghou

DOI: https://doi.org/10.31559/glm2019.7.1.3

An Accurate Approximate Solutions of Multipoint Boundary Value Problems
N. R Anakira , M. M. Al-Shorman , A. F. Jameel

DOI: https://doi.org/10.31559/glm2019.7.1.4

A New Parameter Conjugate Gradient Method Based on Three Terms Unconstrained Optimization
Hussein Ageel Khatab , Salah Gazi Shareef

DOI: https://doi.org/10.31559/glm2019.7.1.5

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...